# SDR TAMF20060037S

- Difficulty date: July 24, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 68,252 hours, 24,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: S 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK WAS FOUND SKIN CORROSION AT FUSELAGE STRINGER 36L, STA 1307.  DAMAGE WILL BE REPAIRED IAW EWO 767-53-020 AND MFG SERVICE REQUEST 1-215510848. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
